# SDR FDEA202406170809

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 59,040 hours, 30,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131ASMI
- Part serial: 9021
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,254 hours, 3,359 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND CENTER EMERGENCY EXIT  LIGHT AND R/H EMERGENCY EXIT LIGHT WOULD NOT TEST.      PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2013-1ASMI  POS: 1  SRL: 9021  ON  MPN: 2013-1A  CPN: 3301128  SRL: 18133 TAG NBR: 7G8138  AMM: 33-51-07-2  REMOVED AND REPLACED FWD EMERGENCY POWER SUPPLY  BATTERY IAW ABOVE REF. OPS CHK SERVICEABLE. OK TO  CONTINUE.
